@Article{MayetNavaraRogalewicz,
  IS =     { zkontrolovano 26 Dec 00 },
  author =   {Mayet, Ren{\'e} and Navara, Mirko and Rogalewicz,
                  Vladim{\'\i }r},
  title =   {Orthomodular lattices with rich state spaces},
  mynote =   { S1999, A1999, P2000 },
  authorship =   {33-33-33},
  journal =   {Algebra Universalis},
  publisher =   { Univ. Manitoba },
  issn =   { 0002-5240 },
  year =   { 2000 },
  volume =   { 43 },
  pages =   { 1--30 },
  importance =   { 1 },
  psurl =   {[PostScript,
                  0k]},
  address =   { Winnipeg, US },
  project =   { VS96049, J04/98:212300013 },
}